Genus 2 paramodular Eisenstein congruences

Dan Fretwell*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

269 Downloads (Pure)

Abstract

We investigate certain Eisenstein congruences, as predicted by Harder, for level p paramodular forms of genus 2. We use algebraic modular forms to generate new evidence for the conjecture. In doing this, we see explicit computational algorithms that generate Hecke eigenvalues for such forms.
Original languageEnglish
Pages (from-to)447-473
Number of pages27
JournalRamanujan Journal
Volume46
Issue number2
Early online date14 Mar 2017
DOIs
Publication statusPublished - Jun 2018

Keywords

  • Automorphic forms
  • Eisenstein congruences
  • Number theory

Fingerprint Dive into the research topics of 'Genus 2 paramodular Eisenstein congruences'. Together they form a unique fingerprint.

Cite this